# SDR YENA2022071500671

- Difficulty date: July 10, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 22,261 hours, 7,300 cycles
- System (JASC): 3242 · Brake
- Part: Harness
- Part number: 201402200
- Part serial: 44104A5020
- Condition: Failed
- Location: 2502gm
- Part time: 22,261 hours, 7,300 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#751, JFK- CUN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AIRPORT RETURN ECAM BRAKES RELEASED WHEEL PAGE # 4 IND AFFECTED; REF LP 3465611, ITEM 1 (REMOVED AND REPLACED R/H MLG 2M AXLE HARNESS IAW AMM 32-11-43). FOR RESOLUTION LP 3465614, ITEMS 1 (REMOVED AND REPLACED 1M AXEL HARNESS REF AMM 32-11-43) & 2 (ACCOMPLISHED ALL OPS CHECKS LISTED IN AMM SUB TASK 32-11-43-740-052B. ALL OPS CHECKS GOOD.) FOR OPS CHECKS. ALL GOOD. '
